Ask a Dermatology Question, Get an Answer ASAP!
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Are you able to upload a picture here?Do you have any pain or itching?
Do you wear gloves daily or work with chemicals?
Thanks for the pictures.
The rash is not due to any fungal infection --hence canestan will no work.
The peeling of skin is due to the reaction from body's immune system against skin layer.
Heat, sunlight and sweat can trigger these immune responses.Hence this is a type of eczema.
You will benefit from a topical steroid ointment.
Prescription ointments like betamethasone dipropionate or Fluocinonide can be prescribed by your doctor easily.
This should be applied twice daily till the peeling stops, usually 2-3 weeks.
Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-dr-basu/
Yes that is correct. You can try that twice daily for 2- weeks. Best wishes